Ask The Doctor > Questions & Answers > Lower back pain after NovaSure procedure

Lower back pain after NovaSure procedure

Patient: Hi, Four weeks ago I had a novasure ablation because of heavy bleeding. I also had fibroids outside of the womb. Last week I had anormal,light period only lasting 3-4 days which I was very pleased about. The problem is since the day I had this done I have had terrible lower back pain. This varies from mild to very severe and it never completely goes away. Please help.

 

 

Doctor: The pain you are experiencing could be related to the NovaSure procedure. The studies done on pain post procedure report that the vast majority of women do not have any significant pain past 24 hrs after the procedure. So, though there is a possibility that the pain you have is as a result of the procedure, it is more likely to be caused by some other condition. I note in your medical history that you have Psoriatic arthritis. This could explain your lower back pain if your psoriasis has started to affect your lower spine. There are a number of other conditions which can cause lower back pain including herniated disc, spinal stenosis and some diseases of the kidneys. You should see your doctor who will start off with a simple xray of the lower back and then do additional test if deemed necessary.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment